MAUDE Adverse Event Report: HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW

HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW
Catalog Number 30010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The event occured on an unspecified date in 2018.The event involved a customer allegation of a device that says "needs battery replaced".During testing, the fse confirmed the replace battery message and determined the probable cause was the end of life of the battery.The battery was replaced.This plum 360 device has software version (b)(4).This software has an issue were when there is a replace battery condition and the device is disconnected from ac power, the "depleted battery" alarm occurs in place of the "replace battery" alarm and causes the pump to shut down after 3 minutes.

Brand Name
PLUM 360 DRIVER NEW
Common Device Name
PLUM 360 DRIVER NEW
Manufacturer (Section D)
HOSPIRA COSTA RICA LTD.
zona franca global
la aurora heredia,
CS 
MDR Report Key7763102
Report Number9615050-2018-00047
Device Sequence Number19147042
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-PublicM3353001004051
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1682-2017
Patient Sequence Number1